# SDR GNMA20130528001

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: General aviation
- Aircraft: N425RM
- Make and model: Cessna 425
- Aircraft serial: 0180
- Aircraft time: 6,652 hours
- Engine: Pwa PT6A60A
- Engine time: 6,580 hours, 6,866 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A112
- Part serial: PCE12369
- Condition: Low Torque
- Location: Left
- Part time: 6,580 hours, 68,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PILOT PERFORMED PRE-FLIGHT CHECKS AND ALL OPERATIONS GOOD.  ACFT STARTED DOWN RUNWAY AND LT ENGINE STARTED TO AUTOFEATHER AND ENGINE WOULD NOT GO TO FULL POWER.  TAKEOFF WAS ABORTED AND ACFT WAS GROUNDED FOR FURTHER INVESTIGATION OF ENGINE DISCREPANCY.
